# SDR AALA201707279028

- Difficulty date: July 26, 2017
- Submitted: July 27, 2017
- Operation: Air carrier
- Aircraft: N990AN
- Make and model: Boeing 737823
- Aircraft serial: 29563
- Aircraft time: 26,003 hours, 10,081 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A12SA
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEGAPHONE IN AFT CABIN DOES NOT WORK.  SCREECHES VERY LOUD.  FLT CREW REPORTED FEEDBACK IN MEGAPHONE. REPLACED MEGAPHONE AFT GALLEY.
